MathSciNet Relay Station
MathSciNet bibliographic data
MR1756998 14F17 (14C20)
Alexander, J.; Hirschowitz, A. An asymptotic vanishing theorem for generic unions of multiple points. Invent. Math. 140 (2000), no. 2, 303–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement